Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from pcos, on meprate. Loss of hair, multiple tests done. Worried as what exactly could it be?

Hello am a f/21 yrs ..I am suffering from pcos (been prescribed with meprate ,which is to be taken every alternate month for 5 days,twice a day)it doesn seem to become regular and cause of which I am suffering from thinning of hair on ma tests such as free testosterone ,fsh, dhea sulphate are all normal(i suspected it to be androgenic alopecia).what is the problem and how do I go about solving both? Thanking in advance..
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
P C O S ( poly cystic ovarian disorder ) have following symptoms sign and symptoms. I want to tell you these things ,so that you may know the cause of your problem.
Androgen excess causes hirsutism and acne.
Menstrual irregularities , dysfunctional uterine bleeding or amenorrhea.
Lh /FSH ratio changed ,
elevated testosterone level,
Ovarian follicles changes.

Thinning of hairs may be due to many reasons besides pcos.
If possible upload the reports of various hormones.
Consult an Endocrinologist and get his opinion.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor